# SDR SWAA2025050757101

- Difficulty date: April 11, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO 3R AT PASSENGER CABIN.   REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO 3R AT PASSENGER CABIN IAW SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DWG 146A7901 SHEET 66 REV A.
